Browse/search for people

Publication - Professor Andrew Booker

    Quantitative estimates for simple zeros of L-functions

    Citation

    Booker, A, Milinovich, MB & Ng, N, 2019, ‘Quantitative estimates for simple zeros of L-functions’. Mathematika, vol 65., pp. 375-399

    Abstract

    We generalize a method of Conrey and Ghosh (Invent. Math. 94 (1988)) to prove quantitative estimates for simple zeros of modular form L-functions of arbitrary conductor.

    Full details in the University publications repository